My husband was on Zofran for a couple of months while undergoing chemo and radiation. He finished treatment 2 months ago but had continued with 8 mg Zofran daily. He stopped taking it and is now nauseous after eating. Any connection?
I take Zofran for nausea, so it's definitely possible that there is a connection. The few times I haven't taken it, I do feel more nauseated during/after eating.
I just realized that you posted this months ago, so you may have already worked something out. If not, I hope this helps.
- Zofran Information for Consumers
- Zofran Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zofran (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Zofran ODT - I am 19, pregnant and have no insurance. I have been very sick, so my doctor prescribed
Posted 23 Apr 2010 • 4 answers
Posted 29 Jun 2010 • 4 answers
Are there typical symptoms that occur with suddenly discontinuing amantidine including poss. halluc?
Posted 25 Feb 2011 • 1 answer
Posted 12 Apr 2016 • 0 answers
Posted 29 Apr 2017 • 0 answers